# SDR 9JLA2012040905660

- Difficulty date: April 3, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N17DD
- Make and model: Raythn HAWKER800
- Aircraft serial: 258161
- Aircraft time: 8,280 hours, 5,682 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 501123501
- Part serial: 1751
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT THE NR 2 INVERTER FAILED.  FOUND INVERTER TO BE DEFECTIVE.
